# SDR SIMA0734

- Difficulty date: March 14, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PWM - FLT 4482 - FOUND SEAT 4A FLOOR PROXIMITY EMERGENCY LIGHT PATH MARKING LIGHT IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED BULB AT SET 4A.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
